Advertisement -- Learn more about ads on this site.
CTEMPLE
40,000-49,999 SparkPoints 43,283
SparkPoints
 

Getting harder to use SP

Tuesday, May 29, 2012

So much advertising and pop up windows, my antivirus goes berserk!
It's annoying, I thought this was a website to help people not to advance unlimited greed, very different from the original aims. It was too good to be true.

I have lost some weight and I'm very happy about it, No exercise apart from the work at the cat motel, very little energy leftover but definitely better than last week. Managed to sort out winter clothes. The worst of the lack of medication is getting easily overwhelmed but then again I have so much work that it I think it's only natural.
I'm very satisfied with my decision to quit the meds, this is forcing me to make changes in my life that I had been postponing for a long time.

Life is good

Share This Post With Others
Member Comments About This Blog Post
  • v MELLYBEANS0919
    Have you installed a pop up blocker on your computer? SP shouldn't have any malicious ads/pages, etc even if they are pop ups. Sorry to hear it is getting harder to use, I miss you!

    Good for you with getting off your meds, and taking charge of things. That must be very hard.

    Take care! emoticon
    1503 days ago
  • v GRNDMOM43
    emoticon I think of you often and hope that you are feeling more energetic soon. emoticon
    1503 days ago
  • v PRINCESS1959
    emoticon
    1505 days ago
  • v SUSIEPH1
    Great to hear from you my friend .. emoticon .I agree with coming off the meds and getting on with life .. I too weaned myself off them against my doctors orders and am doing really well ..
    No doubt we will have days where we are a bit down but they will pass too and the added benefit of loosing weight helps enormously ...

    I have a excellent anti virus which I paid for, and I don't have any trouble with popups ...
    Hope you can get your PC sorted out and we hear from you more often!!
    much love Susie emoticon emoticon
    1505 days ago
  • v TRACYZABELLE
    emoticon
    1505 days ago
  • v WANDERINONE
    I stopped taking a med 7 months ago, and i STILL have some withdrawals from that med. I have not told my md that I stopped. It took me 3 month to taper off of it. It made me feel like zombie when I was on it. I hated that drug. My md would be furious if he knew I stopped taking it, for going against his orders, although I asked him to ttake me off it several times, he said I need to take it.
    Truth is I feel better now than I did while on it. So who's right?

    My computer repair goto person cleaned up my computer of viruses, and he put Mozilla Firefox on it, I have had NO trouble with any popups on Spark. It is also quite faster than Internet Explorer. you might consider trying it. Search online for it, it should get you to a site that will let you download it and make it your default web browser.

    We're in good company, I haven't exercised for a while either. But I am starting a ten week biggest loser challenge and my sister is on my team too. I do feel the motivation rearing it's happy head again. Haven't had that feeling in a LONG time, I'll take it!

    I'm glad you still feel life is good. It's a start anyhow.

    1511 days ago
  • v LIBBYFITZ
    I agree with you about the advertising! Some of the food is quite NOT HEALTHY! But I am going to stay as it keeps me accountable and I have some great friends here that support me and vica versa!

    You are doing well. You need to do what is best for your situation.

    I don't come as often as I would like as working full time and getting in my exercise and shopping to eat well are my priorities.

    I do look forward to hearing from you, Would love it if you stayed, even to just let us know how you are going.

    emoticon emoticon
    1521 days ago
  • v OPALMOON
    Hi Claudia,

    Great going on shedding some weight! Good for you! Good to hear you are happy to come off the medication. I would say it's only natural to feel overwhelmed as a result. Perhaps working out your priorities and concentrating on them might help. If it means making changes for the better, that is just brilliant. Wishing you well with it all!

    I haven't done anything other than read Spark Friends' blogs lately as that is as much as I can manage at the moment. From what I can remember otherwise, I didn't have problems with pop ups. Hope you can sort it out!

    Love and hugs, Nattacia

    emoticon
    1522 days ago

    Comment edited on: 5/30/2012 4:42:02 AM
  • v NANCYBFULLER
    I love my ipad

    1522 days ago
  • v CTEMPLE
    Does any of you use SP in an iPad? In my r browsers it happens as well little ads at the bottom of the screen that interfere with everything. Antivirus keeps announcing malicious software.
    1522 days ago
  • v RUTHXG
    I hate all the ads on SP too--it's an assault on one's eyes. Even though I don't have problems with pop-up windows here, I don't linger on the site because it is so cluttered & ugly.

    So proud of you for managing your emotional life off the meds & losing weight!

    emoticon
    1522 days ago
  • v ROSGETSSERIOUS
    I don't get the pop ups - maybe it is filtered by my browser. Congrats on the weight loss and meds progress - just take each day as it comes and enjoy - you work at the cat motel sounds interesting.
    emoticon
    1522 days ago
  • v ZELLAZM
    I don't have pop-up problems either - very rare that one gets through my blocker. Maybe you should switch browsers? Do stay!

    WTG on the weight loss and dealing with the meds things in a balanced way. Have a good rest-of-the-week!
    1522 days ago
  • v MOMS100
    I understand being overwhelmed! For a long time, I went with the saying, "When you have so much to do you don't know where to start, take a nap!" Now I'm getting better at taking small bites of work. My hubby keeps telling me to focus on what I've accomplished, not on what I have left to do.

    Congratulations on losing weight!
    1522 days ago
  • v MARYHOLMAN
    I've spent more money repairing my computer than I paid for it!

    emoticon
    1522 days ago
  • v LITTLEBO
    slow and steady.... :)


    I, too get overwhelmed by everything I have to do...I get incapacitated and don't do anything....I need to make a list right now and prioritize....
    1522 days ago
  • v ELIZRN
    Stay with us...I don't know why you have those pop-ups. My computer doesn't allow them. Glad you are losing weight & finding new balance to your life.
    1522 days ago
  • v WENDYJM4
    congrats on losing some weight Claudia. It is getting to be a pain.
    emoticon
    1522 days ago
  • v ARTJAC
    emoticon
    1522 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by CTEMPLE